# SDR FDEA202301160117

- Difficulty date: January 11, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 252LF HAS DAMAGED INSERTS. FABRICATED NEW FLOOR PANEL  252LF REF FEDEX SRZ-15-005. ORIG SUB DATE: 1/16/2023
